MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D003
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inquiry regarding high out of range pace impedance measurements was requested when it comes to this device.A review of the remote monitoring data by technical services (ts) noted that the first high right ventricular lead measurements started (b)(6) 2018.It was noted that the values were greater then 3,000 ohms.At this time the system remains implanted.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that an inquiry regarding high out of range pace impedance measurements was requested when it comes to this device.A review of the remote monitoring data by technical services (ts) noted that the first high right ventricular lead measurements started december 2018.It was noted that the values were greater then 3,000 ohms most of last year.Ts noted that due to that fact that we longer can evaluate the leads performance a lead evaluation should be considered.Additional information noted that a revision took place and the competitor lead was explanted, while the device remained implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that an inquiry regarding high out of range pace impedance measurements was requested when it comes to this device.A review of the remote monitoring data by technical services (ts) noted that the first high right ventricular lead measurements started (b)(6) 2018.It was noted that the values were greater then 3,000 ohms most of last year.Ts noted that due to that fact that we longer can evaluate the leads performance a lead evaluation should be considered.At this time the remains implanted.No adverse patient effects were reported.

Brand Name
ORIGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10255412
Report Number2124215-2020-13457
Device Sequence Number19439595
Product Code LWS
UDI-Device Identifier00802526533761
UDI-Public00802526533761
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2020
Device Model NumberD003
Device Catalogue NumberD003
Device Lot Number250956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer06/22/2020
08/03/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/17/2020
09/30/2020
Patient Sequence Number1
Patient Age73 YR